Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im trying to decide which type of acne i suffer from. im not so clear on what exactly a cyst is. Also, how do scars form? My worry is that my major breakout spot happens to be all around my mouth, so shaving everyday is a trial. Sometimes i cut open my pimples, will this cause scarring.

I have been on tazorac .05% and mino. twice daily for about a month and a half and have seen little to no improvements. I have a derm appt. in a week and the question is whether or not to go on accutane. I've suffered from acne for about 2 years and it hasnt really intensified, its more or less just stayed the same. I dont know whether or not to try accutane and just get it all over with or just wait and outgrow it. Im a senior in high school with a good social life and really low self esteem already (due to my acne). But the thought of waking up everyday for months with worse acne terrifies me. I dont know if my self esteem can handle it. im so confused. is there anyone out there with a similar sitaution???

Link to post
Share on other sites

I am, but I am glad I am getting it delt with earlyier then you. I am in 10th grade, and I am on basicly the same thing as you. Derm appt. on November 5th, and I will be pushing for accutane. I don't get the initial breckout with tropical perscriptions so I am not to worried about accutane's intial breckout. I don't know about that scaring, I was wondering how do you get scaring in the first place? I say go for accutane all the way.

Link to post
Share on other sites

My acne wasn't too bad in high school...After my senior year - in the summer it really worsened. Senior year I took minocycline which really cleared me up well (2 or 3 pimples every other week). It was great!

well i got immuned to it, so now i'm taking erythromycin and clindamycin topical...

Tozorac is supposed to be the most powerful topical cream out there so I'd say try to stick with it for awhile. I want to take Accutane too, but give the other medicines a shot first. Accutane has so many side-affects so you need to decide whether it's worth it. Try other medications first, honestly you don't want to have health complications at 25 or 30.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×